MDJunction - People Helping People
 
Ask a Question
03/29/2012 05:25 PM

strange nervous system issues...please comment

benniferobin
benniferobin  
Posts: 356
Member

dx with lyme/babesia (doxy for 2 months then switched to azith/mepron for past month)

i have some very strange things happening (i had them before treatment as well, but have intensified)

-feelings of motion when still

-after riding on an escalator or elevator, legs get extra shaky and jello-y, i feel vibrating when i step off and become more lightheaded and feel like i might pass out, and i have to hold onto something to 'steady' myself.

-extra noise and stimulation makes me tremor or internally vibrate even though i do not emotionally feel anxious from it

has anyone experienced similar issues? did anything help? (ps i had an adrenal saliva test in august and levels were normal)

thanks!!

Reply

03/29/2012 05:58 PM
Courious
 
Posts: 677
Member

I am not at the stage of treatment to talk about herxing yet,

But. Yes. Symptoms such as you described have occurred during my "flares" and sometimes just randomly.

I was not diagnosed yet and never had a solution but to wait out the flare.

Good luck.


03/29/2012 06:28 PM
waxby
waxbyPosts: 4811
VIP Member

~~~Hello fer!

~~~Yes! I'll tell you what helped me! The Finally Passing Awayyyyy of each of my hundred Bazzare symptoms over my twelve Lyme Complex Amusement Park Holiday!

~~~And every day's a HOLIDAY!

``` Mitchell ```


03/29/2012 06:31 PM
benniferobin
benniferobin  
Posts: 356
Member

i had them prior to treatment too kimberly - i think they are just intensified some now. the shakiness rarely goes away now, accompanied by weakness. just wonder if there is anything i can add to help (is it adrenals?) or if it is just a product of babs.

waxby....what?!?!?! please break it down for me, i am having trouble here Smile xoxox


03/29/2012 06:39 PM
mowgli
mowgli  
Posts: 437
Member

A strange lack of balance, feeling tippy, almost like feeling drunk, is a sign/symptom of babs.

This is based on my own personal experience and per Dr. B

*edited to change bart to babs ( my oopsie)

Post edited by: mowgli, at: 03/29/2012 06:50 PM

Post edited by: mowgli, at: 03/29/2012 06:58 PM


03/29/2012 06:40 PM
benniferobin
benniferobin  
Posts: 356
Member

mowgli, i always read it was babesia. hmmmm

03/29/2012 06:47 PM
suzyoo
suzyoo  
Posts: 139
Member

I have the exact same symptoms that you are describing. I'm only taking A-L, and detoxing supplements at the moment. I'm waiting for my test results from Frys to confirm Bartonella.

I just got back from the grocery store, and when I got out of my car, it is as if everything around me is still moving. I get these sensations when I take an elevator too. My legs get weak as well.

I notice that when I exercise (like I do almost daily) can intensify these symptoms.

Sometimes, I feel like I'm floating, and my brain can't keep up with how I should be moving. Very strange.

I wonder if a cranial sacral adjustment would help with your dizziness, light-headedness.

It helped me to some degree, and I'm in need of another one now. I hope you can find a solution to this problem from others on this board and from your LLMD.


03/29/2012 06:51 PM
waxby
waxbyPosts: 4811
VIP Member

~~~Yes fer!

~~~I'm breaking Lyme Complex's Grip and Will with ...

~~~Lyme MMS Protocol of … (working up to this amount slowly and carefully over a period of weeks or months or longer, as necessary, according to your own unique condition),

~~~MMS, Sodium Chlorite, properly prepared with, properly prepared citric acid solution, usually on an empty stomach, and away from Vitamin C or any Vitamin C containing food or drink, as Vitamin C, or Baking Soda, will neutralize MMS,

~~~approximately 12 times to 15 times a day, MMS at 3 drops per dose, of properly prepared MMS solution, once around each hour, so about 45+/- drops a day total, or more.

~~~I prepare and keep three one quart bottles at a time and keep them in the fridge.

~~~For a one quart bottle, which will yield two drops MMS per one ounce, or one drop MMS per one Tablespoon …

~~~64 drops, approximately ½ teaspoon MMS, counting 64 drops into a ½ teaspoon to see the exact level to fill teaspoon with the MMS, thus learning how to quickly measure 64 drops without counting every time, and ½ teaspoon properly prepared citric acid solution,

~~~poured into the bottle and swirled and allowed to stand for three minutes while clear mixture turns golden and evaporates off its gaseous vapor. Then fill bottle with water and the mixture should have a golden tint.

~~~I keep a jar of this mixture next to me and take a one and a half ounce sip through a straw, which you practice doing this by measuring one and a half ounce serving in a measuring cup, and filling your mouth with this one and a half ounce serving, by sipping it through a straw, thus becoming expert at what a one and a half ounce sip serving feels like in your mouth, without having to measure in a measuring cup each time, to make this process quick and easy,

~~~every hour, 10 to 15 times a day, approximately 45 drops total a day, or more.

~~~And, of course, you must remain dedicated and committed to this protocol for many months or longer, as is necessary with any effective Lyme Complex Protocol.

~~~Some MMS info … http://phaelosopher.com/2007/09/09/no-miracle-just- wonderful-chemistry/

http://www.healthsalon.org/264/mms-de-mystified-sodium- chlorite-stabilized-oxygen-chlorine-dioxide-detox/

~~~I get my MMS from Healthy Living at http://www.mms-healthyliving.com/

``` Mitchell ```


03/29/2012 06:55 PM
mowgli
mowgli  
Posts: 437
Member

benneferobin, yes you are correct, I meant babs! I corrected my post.

I apologize I am having horrible cognitive stuff that's a bit different then any I've had before.

It's twilight zone-ish and freaking me out.

Post edited by: mowgli, at: 03/29/2012 06:56 PM


03/29/2012 07:06 PM
Jensen16
 
Posts: 754
Member

Becasue you said you had the same symptoms before treatment, but they are just "intensified" now during antibiotics, I wonder if you are having a reaction to dying pathgens,the breakdown products can make you feel sick.

Break down products in liver can be excreted in bile and later reabsorbed by intestines. Welchol will bind the bile so that it cannot be reabsorbed. You have to be careful when you take Welchol, or it may also bind up your other meds.

Dr. Burrascano's "Advanced Topics in Lyme Disease, 16th edition, talks about that and alot of other good topics.

Yes, we had trouble with more things than I can easily list, but vertigo, tinnitus, hyperacusis were high on list, unrelenting headache was at the top.

My kid had neurological changes on physical exam and neurological testing. Is your blood pressure and heart beat ok? Have you done a "tilt table" test? nerve conduction and emg? It sounded like you checked your metabolism and hormones...?

Did you mark on your calendar when you felt worse and better and what meds you were taking? Can you identify any pattern?

After treatment was started, my child sometimes experience worsenign symptoms, but it always got better after a couple of days and she would feel better after the epidose than before it started.

The longest stretch of what looked like a "herx" was after LLMD started artemisinin. It lasted 7 weeks. LLMD said a herx would not last 7 weeks and stopped the arte.

Another protocol was set and she did really well. I don't think the "really well" part would have happned had she not gone through the "not so good" parts. I think the order the antibiotics were given mattered.

What are you doing to detox?

What helped us:

1) Welchol

2) drinking alot of filtered water. She drank her weight in ounces of water per 24 hr period (160 lbs = 160 oz = 20 cups = 10 water bottles). Others have told me it was dangerous. I checked, that amount in 24 hrs is not dangerous and she was eating food.

3) Epsom salt baths

4) "clean diet", no sugar,soda, candy, cake, bread; increase veges/fresh fruit/lean protein. Probiotics and Florastor.

Our bugs are Borrelia, Babesia and Bartonella.

After the pathogen load is reduced, if you are still having vertigo or motion sickness, you may want to investigate physical therapy and "vestibular nerve re-training". This really helped my kid!

Vestibular nerve re-training are very odd looking exercises. On the surface, it doesn't look like anything, but you need to find a specially trained therapist to do it correctly. The motions and what they're looking for are very subtle and small. I don't think it will work unless you have the right therapist. but it makes a huge impact on how you feel and handle motion if your vestibular nerve was affected.

Here is a link:

http://www.vestibular.org/vestibular-disorders/specific- disorders/labyrinthitisvest-neuritis.php

Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved